DEA cover

Differential Equations & Applications

Volume: 4

Year: 2012


Issue: 1 (February, 2012)
Article number / DOI Authors / Title Pages Abstract Article
04-01 Written by Editors-in-Chief of the journal: Preface 1–2 View View
04-02 Lucio Boccardo, Gisella Croce, Luigi Orsina: Existence of solutions for some noncoercive elliptic problems involving derivatives of nonlinear terms 3–9 View View
04-03 Yūki Naito, Mervan Pašić, Hiroyuki Usami: Rectifiable oscillations of radially symmetric solutions of p-Laplace differential equations 11–25 View View
04-04 Hedy Attouch, Paul-Emile Maingé, Patrick Redont: A second-order differential system with Hessian-driven damping; Application to non-elastic shock laws 27–65 View View
04-05 Stanislav Antontsev, Sergey Shmarev: Existence and uniqueness for doubly nonlinear parabolic equations with nonstandard growth conditions 67–94 View View
04-06 Alfonso C. Casal, José M. Vegas: Finite extinction and control in some delay models 95–110 View View
04-07 Miguel Carrasco, Benjamin Ivorra, Rodrigo Lecaros, Angel Manuel Ramos: An expected compliance model based on topology optimization for designing structures submitted to random loads 111–120 View View
04-08 Ann Derlet, Peter Takáč: A quasilinear parabolic model for population evolution 121–136 View View
04-09 Michiel Bertsch, Danielle Hilhorst, Hirofumi Izuhara, Masayasu Mimura: A nonlinear parabolic-hyperbolic system for contact inhibition of cell-growth 137–157 View View
04-10 Gregorio Díaz: The probabilistic Brosamler formula for some nonlinear Neumann boundary value problems governed by elliptic possibly degenerate operators 159–179 View View
Issue: 2 (May, 2012)
Issue: 3 (August, 2012)
Issue: 4 (November, 2012)